# SDR ALG2004F00047

- Difficulty date: August 25, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N174AL
- Make and model: Bell 206L-4
- Aircraft serial: 52067
- Engine: Allsn 250C30P
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor
- Condition: Overtorqued
- Location: Main
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN A HOVER, WAS AT A HOVER ABOUT TO TAKE OFF WHEN EVERYTHING STARTED SPEEDING UP, LOOKED AT THE TORQUE GAUGE AND SAW 120 PERCENT TORQUE, IMMEDIATELY LOWERED THE COLLECTIVE AND LANDED, AS LOWERED THE COLLECTIVE AND EVERYTHING RETURNED TO NORMAL.  MAINTENANCE IS COMPLYING WITH A OVERTORQUE INSPECTION IAW MM.
